# SDR AALA201706159033

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 51,049 hours, 29,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 26T14753005 TO INSPECT MLG DOOR KEEL BEAM HINGE AND ACTUATOR FITTINGS, A CRACK WAS DETECTED AT THE LEFT ACTUATOR, AFT FLANGE.KEEL BEAM ATTACH POINT, STRINGER 41L AND  FRAME 42.  REPAIRED DOOR ACTUATOR FITTING IAW EA 270779 REVISION A.
